# SDR CA110307001

- Difficulty date: March 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 58,587 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF SLATS FAILED BETWEEN 0-1.  FLIGHT RETURNED TO POINT OF DEPARTURE AND DECLARED AN EMERGENCY WITH ATC.   FLIGHT LANDED WITH NO ISSUE BUT MET ON RWY BY EMERGENCY VEHICLES  SFCC NR 1 AND NR 2 WTB RESET,  SFCC NR 1 AND NR 2 TEST COMPLETED AND RESET.  FLAPS/SLATS EXTENDED AND DEVICES INSPECTED.  NO FAULTS FOUND.  SUSPECT SLUSH CAUSING FAULT.  OPS CHECKED NORMAL.
